# SDR ASAA2016030815833

- Difficulty date: March 8, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 6,706 hours, 2,206 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008965
- Condition: Failed
- Location: Left
- Part time: 6,699 hours, 2,201 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL AT CRUISE, RAN FMC FAIL CHECKLIST AND DUAL FMC OPS RESTORED.  FMC FAILED A SECOND TIME.  CONTINUED FLIGHT SINGLE FMC OPS.  ACFT GROUNDED. R & R LT FMC COMPUTER REF AMM 34-61-02.  SOFTWARE CROSSLOADS GOOD.  OPS NORMAL.
